Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 641268, 12 pages
http://dx.doi.org/10.1155/2015/641268
Research Article

On the Uniform Exponential Stability of Time-Varying Systems Subject to Discrete Time-Varying Delays and Nonlinear Delayed Perturbations

1Faculty of Sciences of Sfax, University of Sfax, Route Soukra, BP 1171, 3000 Sfax, Tunisia
2Departamento de Electricidad y Electronica Facultad de Ciencias, Universidad del Pais Vasco Leioa (Bizkaia), Apartado 644, 480809 Bilbao, Spain

Received 9 November 2014; Accepted 19 February 2015

Academic Editor: Qingling Zhang

Copyright © 2015 Maher Hammami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper addresses the problem of stability analysis of systems with delayed time-varying perturbations. Some sufficient conditions for a class of linear time-varying systems with nonlinear delayed perturbations are derived by using an improved Lyapunov-Krasovskii functional. The uniform global asymptotic stability of the solutions is obtained in terms of convergence toward a neighborhood of the origin.